Joint discomfort and AI's

  1. Registered User
    ponysteak's Avatar
    Stats
    6'0"  198 lbs.
    Join Date
    May 2011
    Age
    27
    Posts
    500
    Answers
    0

    Joint discomfort and AI's


    The joint pain that some of us feel when on these (such as Erase/E.Pro in this case), is the pain caused from actual damage which is occurring to our joints? Or is the pain something that you can just grit your teeth and deal with if you choose to? Always wondered that.

    And do all AI's cause that? Anything that lowers estrogen?

  2. Registered User
    ponysteak's Avatar
    Stats
    6'0"  198 lbs.
    Join Date
    May 2011
    Age
    27
    Posts
    500
    Answers
    0


    boomp
  3. Registered User
    J19891's Avatar
    Stats
    6'4"  250 lbs.
    Join Date
    Nov 2011
    Posts
    408
    Answers
    0


    It's not damage, per se. If I understand correctly, estrogen causes water retention and AI's can decrease fluid levels within the joints by decreasing E. I noticed that my joints were right back to normal within a week after I adjusted my dosages. I did play it a bit safe on the heavier end of things, supposing that my joints might be more prone to injury if they were dry, but that's just conjecture on my part.
    •   
       

  4. Registered User
    ponysteak's Avatar
    Stats
    6'0"  198 lbs.
    Join Date
    May 2011
    Age
    27
    Posts
    500
    Answers
    0


    I see. Before I did feel slight discomfort, but I just dealt with it and didn't lower dosage. And after coming off, the joint pain did subside. I just wanted to know mainly for my dad. He's been taking Erase Pro and from what I can tell I don't think he's noticed much, except that after playing golf he said it felt like someone hit his knee with a hammer. I told him to switch to EOD dosing, I'm just worried about his joints. If he took something that I suggested that hurt him...I'd feel pretty bad about it. Hope none of the people that can provide a definitive answer who produce such popular AI's aren't dodging the question, because I'm kinda getting that vibe..

Similar Forum Threads

  1. Replies: 11
    Last Post: 06-27-2011, 05:13 PM
  2. Stomach Discomfort?
    By SHaneA655 in forum Male Anti-Aging Medicine
    Replies: 0
    Last Post: 12-24-2008, 10:14 PM
  3. Low T = Discomfort ejaculating?
    By cjones84 in forum Male Anti-Aging Medicine
    Replies: 0
    Last Post: 04-03-2007, 05:44 PM
  4. Help, discomfort.
    By Viper21 in forum Anabolics
    Replies: 6
    Last Post: 02-10-2005, 11:27 AM
  5. t-heat discomfort
    By captainbicept in forum Anabolics
    Replies: 3
    Last Post: 06-18-2003, 03:33 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in